# SDR NACA20130221013

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FLANGE AT BS 348 S16L & ALSO A CRACKED ANGLE STIFFENER AT SAME LOCATION BS 348L.  CRACKED INTERCOSTAL FLANGE AT STA 348 LEFT STRINGER 16 & CRACKED ANGLE STIFFENER AT SAME LOCATION 348 LEFT.  REPLACED IAW BOEING 737 SB 737-53A1240 REV 1, ALL FASTENERS INSTALLED IAW B737 SRM 51-30-02 REV 105.
